Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 47 year old female. I had Hodgkin’s decease 17 years ago and been on Synthroid all this time. I have struggled with my weight but had it under control. Approx. 6 months ago I had to change insurance companies and they did not approve the Synthroid brand right away and put me on a generic brand. As soon as I took the generic brand I developed hives. After one week I was able to get the Synthroid again. However I am now struggling with daily urticaria as well as angioedema. I have gained at least 15 pounds. I went to an allergy doctor who prescribed various allergy medicines but they are not helping. I am very frustrated. Any thoughts?

Loading...

Hi. I am a 49 year old female and have been on thyroid medication for about 17 years. A couple of months ago I started getting hives. Since then I have had swelling of the face six times, including my tongue, lips, cheeks and eyes. I have been referred to the allergist and given steroid pills and an epi pen. Does anyone know if these two things are related?
Reply

Loading...

I have had a thyroid condition for 18 yrs. Synthroid made me look like a chipmunk! I switched to Armour Thyroid and the face swelling went away and I felt much better.
I do think that thyroid and swelling are somehow related. If I eat anything with salt my entire body blows up. It's nothing for me to gain 5-8lbs of water overnight.
Thank goodness I have never had the hives.
Reply

Loading...

I think that I will change my thyroid medication.
Reply

Loading...

anyone had a swollen tongue???
Reply

Loading...


Yes I have been incubated 3 times.
Reply

Loading...